# SDR SWI2025F00158

- Difficulty date: January 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH SEAT TRACK AT FRAME 84 HAS CORROSION.REMOVED AND REPLACED RH INBD FLOOR BEAM SEAT TRACK FR 74-84 WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
